# SDR UIEA2018040200511

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,199 hours, 22,682 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 9324G10675
- Condition: Failed
- Location: Boost Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT AFT BOOST PUMP EICAS MESSAGE.  REMOVED & REPLACED THE GFI RELAY IAW SWPM 20-30-00.   PERFORMED AN OPS CHECK IAW AMM 28-22-00, OPS NORMAL.
